# SDR CA040614003

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,322 hours
- Engine: Garrtt TPE3311
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: 8975428
- Condition: Intermittent
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT BETA LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO BASE, SWITCH REPLACED AND AIRCRAFT RETURNED TO SERVICE.
